MathSciNet Relay Station
MathSciNet bibliographic data
MR2286077 35J70 (52A41 65N06 93E20)
Oberman, Adam M. The convex envelope is the solution of a nonlinear obstacle problem. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1689–1694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement